# SDR SWAA2015113046576

- Difficulty date: November 20, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32460
- Aircraft time: 26,711 hours, 15,724 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101327
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING AISLE EMER EXIT SIGNS MISSING.  INSTALLED SIGN IAW SIP.
